Asian Journal of Mathematics

Volume 23 (2019)

Number 6

Stability of anti-canonically balanced metrics

Pages: 1041 – 1058



Shunsuke Saito (Graduate School of Mathematical Sciences, University of Tokyo, Meguro-ku, Tokyo, Japan)

Ryosuke Takahashi (Mathematical Institute, Tohoku University, Aoba-ku, Sendai, Japan)


We study the asymptotic behavior of quantized Ding functionals along Bergman geodesic rays and prove that the slope at infinity can be expressed in terms of Donaldson–Futaki invariants and Chow weights. Based on the slope formula, we introduce a new algebro-geometric stability on Fano manifolds and show that the existence of anti-canonically balanced metrics implies our stability. The relation between our stability and others is also discussed. As another application of the slope formula, we get the lower bound estimate on the Calabi like functionals on Fano manifolds.


Fano manifold, balanced metric, Chow stability

2010 Mathematics Subject Classification


Received 6 January 2017

Accepted 30 November 2018

Published 3 August 2020